# SDR 9WGA201804250001

- Difficulty date: April 25, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N411SN
- Make and model: Doug MD-11F
- Aircraft serial: 48411
- Aircraft time: 72,645 hours, 14,340 cycles
- Engine: Ge CF680C2D1F
- Engine time: 3,358,740 hours, 10,840 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: J, A

## Discrepancy

ON TAKE OFF, NR 3 ENGINE EXPERIENCED COMPRESSOR STALL. DUMPED FUEL AND PERFORMED AN AIR TURN BACK. TROUBLESHOT SYSTEM, BORESCOPED ENGINE WITH NO DISCREPANCIES NOTED. FOUND HIGH STAGE BLEED VALVE STUCK IN THE OPEN POSITION.
